User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Behme, A. 
Title:
Exponential functionals of Lévy processes with jumps 
Keywords:
COGARCH volatility, exponential functional, generalized gamma convolution, generalized Ornstein-Uhlenbeck process, integral mapping, Levy process, selfdecomposability, stationarity 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Latin American Journal of Probability and Mathematical Statistics 
Year:
2015 
Journal volume:
12 
Year / month:
2015-03 
Pages contribution:
375-397 
Reviewed:
nein 
Status:
Verlagsversion / published 
TUM Institution:
Lehrstuhl für Mathematische Statistik 
Format:
Text 
versions